# SDR AALA981210

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1405J
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11356
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1795 - DURING CRUISE, EN ROUTE MSP/ORD, SYSTEM 1 HYDRAULIC LOW QUANTITY ALERT ON RIGHT MFDU ILLUMINATED.  SYSTEMS 1 AND 2 PUMPS TURNED OFF WITH 35 PERCENT QUANTITY REMAINING IN SYSTEM.  ALTERNATIVE GEAR PROCEDURE USED.  LANDED ORD WITHOUT INCIDENT.  REPLACED NR 1 ENGINE PRESSURE LINE O-RING ON HYDRAULIC PUMP.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
